MAUDE Adverse Event Report: DATASCOPE CORP.; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP.; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0576-05
Medical Device Problem Codes Restricted Flow rate (1248); Device Sensing Problem (2917); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to characterization limit e1: event site name: (b)(6) event site address: (b)(6) brand name: sensation plus 8fr 50cc iab with accessories (w/pressure tubes, no stylet, w/o statlock) (china) the device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id (b)(4).
 
Event or Problem Description
The complaint was received through a direct call from the customer (registered nurse) to the emergency support program.It was reported that while using sensation plus 8fr 50cc intra-aortic balloon (iab), the device experienced a fo sensor failure and iab catheter restriction.No harm or injury to the patient was reported.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields - b4, g3, g6, h2, h11.Corrected field - h6 (medical device problem code, type of investigation, investigation findings, component codes, investigation conclusions).
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h6(type of investigation, investigation findings, component code, conclusion), h11.Corrected fields: d4(udi).A fiber optic sensor failure in an intra aortic balloon occurs when the pressure sensor fails to transmit accurate aortic pressure waveforms needed for proper balloon timing.A nurse reported a fiber optic sensor failure and catheter restriction but stated the patient had not moved or bent the leg.All attempts to restore the fiber optic arterial pressure waveform were unsuccessful.A rolled towel was placed under the patient to straighten a possible kink near the inguinal crease which allowed therapy to restart using the iab fill and start keys.The fluid filled inner lumen was already transduced but a pressure cable was not available at the time to connect it to the pump.No patient harm was reported and limited surveillance information was obtained before the call ended with no further follow up.
 
Event or Problem Description
N/a.

Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24636734
Report Number2248146-2026-0000787
Device Sequence Number9192557
Product Code DSP
UDI-Device Identifier10607567109381
UDI-Public(01)10607567109381(10)3000472788(17)280205(11)250205
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K133074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0576-05
Device Catalogue Number0684-00-0576-05
Device Lot Number3000472788
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer03/30/2026
04/09/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date04/01/2026
04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IABP.
Patient SexUnknown